Posted 6/7/2014 2:59 PM (GMT -6)
It takes about six weeks for changes in levothyroxine to be apparent, so the improvement you saw was likely placebo effect due to your happiness at having a diagnosis and being on treatment. Your tiredness now may indicate your dose isn't yet high enough, as those are symptoms of hypothyroidism rather than side effects of the medication. The nausea is something some people do experience when first starting on either levo or synthroid (same drug, different manufacturers), and it usually passes in a week or so. If not, contact your doctor.
It can take a while to determine the correct dosage of medication, and the usual protocol is to start a dosage, follow up with blood tests in about three months and then adjust as needed. It can take several times to get the level just right for you, so you'll need to be patient. If you truly were hypothyroid before, you should actually feel better once your medication levels are appropriately titrated.